HOME > Table of Contents and Abstracts > Vol. 65, No. 2
Tohoku Mathematical Journal
SECOND SERIES VOL. 65, NO. 2
|Tohoku Math. J.|
65 (2013), 297-311
EINSTEIN METRICS AND YAMABE INVARIANTS OF WEIGHTED PROJECTIVE SPACES
This article is dedicated to the memory of Friedrich Hirzebruch
Jeff A. Viaclovsky
(Received June 21, 2012, revised October 9, 2012)
An orbifold version of the Hitchin-Thorpe inequality is used to prove that certain weighted projective spaces do not admit orbifold Einstein metrics. Also, several estimates for the orbifold Yamabe invariants of weighted projective spaces are proved.
Mathematics Subject Classification.
Primary 53C25; Secondary 58J20.
Key words and phrases.
Weighted projective spaces, Einstein metrics, Kähler-Einstein metrics, orbifold Yamabe invariants.
To the top of this page
Back to the Contents